MAUDE Adverse Event Report: CREAGH MEDICAL LTD FIRST CHOICE UHP; PTA CATHETER

CREAGH MEDICAL LTD FIRST CHOICE UHP; PTA CATHETER
Model Number PTA UHP 14.0MM X 40MM X 75CM
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has not returned the affected devices, and has not identified the affected batch/lot numbers.
 
Event or Problem Description
The customer has reported that they are not able to withdraw the balloons they sheath.They are having to remove the sheath each time to remove the balloon they sheath.They are having to remove the sheath each time to remove the balloon.The customer has reported that this has happened on several occasions, but have not provided specific dates.No harm or impact to any patients have been indicated by the customer.
 
Additional Manufacturer Narrative
Customer has not returned the affected devices, and has not identified the affected batch/lot numbers.Additional manufacturer narrative: this complaint could neither be confirmed or denied as no information was provided pertaining to the batch identification number.The root cause could also not be determined.
 
Event or Problem Description
 
Event or Problem Description
Follow-up report to submit additional information not known at time of initial submission.

Brand Name
FIRST CHOICE UHP
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD
ida business park
ballinasloe, H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD
ida business park
ballinasloe, H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
shane costello
ida business park
ballinasloe, galway H53 K-8P4
EI   H53 K8P4
MDR Report Key8252073
Report Number3005994106-2019-00001
Device Sequence Number1914952
Product Code LIT
UDI-Device Identifier05391525783352
UDI-Public05391525783352
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K143561
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPTA UHP 14.0MM X 40MM X 75CM
Device Catalogue NumberUHP75144
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer12/11/2019
12/11/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date05/15/2019
09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown